MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 40295
Medical Device Problem Codes Unsealed Device Packaging (1444); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that device contamination occurred.A.018/260cm platinum plus guidewire was selected for use.However, prior to procedure, it was noticed that the device arrived with inner seal compromised, packaging was damaged, and the box was crumbled and looked like a dried cardboard.No patient complications were reported.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the complaint device was not returned by the customer, nevertheless the customer did provide pictures related to the complaint: the photo attached to the gfe record shows: the original box with damages and wrinkles.If the complaint device is returned later, the investigation will be opened in order to address the additional evidence.
 
Event or Problem Description

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key14552517
Report Number2134265-2022-05701
Device Sequence Number15111646
Product Code DQX
UDI-Device Identifier08714729326212
UDI-Public08714729326212
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K945379
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model Number40295
Device Catalogue Number40295
Device Lot Number0028821762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/10/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/31/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown